# SDR CKSA96365

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558452
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND C-BAGGAGE COMPARTMENT FS 1200 LONGERON 34 LT TO LONGERON 35 LT, BATHTUB FITTING CORRODED.  REMOVED CORROSION AND TREATED IAW SRM 51-1-8 AND INSTALLED FITTING WITH HI-LOCKS IAW SRM 51-1-20D.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 89597, LEVEL 2.
